Title: Justice for Hedgehogs
Authors: Hazenberg, Haye
Issue Date: 2012
Publisher: Peeters Publishers
Series Title: Tijdschrift voor Filosofie vol:74 issue:2 pages:391-393
ISSN: 0040-750X
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Leuven Centre for Global Governance Studies

Files in This Item:
File Description Status SizeFormat
Justice for Hedgehogs_final.docx Published 142KbMicrosoft WordView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science